MathSciNet Relay Station
MathSciNet bibliographic data
MR658544 (83j:12011) 12A70 (10H10)
Rohrlich, David E. Root numbers of Hecke $L$-functions of CM fields. Amer. J. Math. 104 (1982), no. 3, 517–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement